Problemy Fiziki, Matematiki i Tekhniki (Problems of Physics, Mathematics and Technics)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2019, Issue 3(40), Pages 104–106 (Mi pfmt664)  

MATHEMATICS

Simple non-abelian groups with second maximal pronormal subgroups

V. N. Tyutyanov

International University MITSO, Gomel

Abstract: V.I. Zenkov put in the Kourovskaya notebook the following problem 19.109: is it true that in a non-abelian finite simple group $G$ all maximal subgroups are Hall subgroups if and only if every second maximal subgroup is pronormal in $G$? This paper shows that this problem is solved negatively.

Keywords: finite group, second maximal subgroup, pronormal subgroup.

Full text: PDF file (316 kB)
References: PDF file   HTML file
UDC: 512.542
Received: 12.04.2019

Citation: V. N. Tyutyanov, “Simple non-abelian groups with second maximal pronormal subgroups”, PFMT, 2019, no. 3(40), 104–106

Citation in format AMSBIB
\Bibitem{Tyu19}
\by V.~N.~Tyutyanov
\paper Simple non-abelian groups with second maximal pronormal subgroups
\jour PFMT
\yr 2019
\issue 3(40)
\pages 104--106
\mathnet{http://mi.mathnet.ru/pfmt664}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt664
  • http://mi.mathnet.ru/eng/pfmt/y2019/i3/p104

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы физики, математики и техники
    Number of views:
    This page:76
    Full text:5
    References:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021